# SDR 99ZZZX1697

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57731
- Make and model: Snias AS350D1
- Aircraft serial: 1434
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Shaft
- Part number: 350A34011007
- Condition: Mismanufactured
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR SHAFT REJECTED NEW OUT-OF-BOX.  SHAFT WOULD NOT BALANCE.  .006 INCH OUT OF ROUND FORWARD OF NR 6 BEARING.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
